# SDR ASAA2014042907645

- Difficulty date: April 29, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 25,656 hours, 7,594 cycles
- System (JASC): 7400 · Ignition System
- Part: Unknown
- Condition: Unknown
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING ENGINE START, RAISED START LEVER TO IDLE FUEL FLOW NO LIGHT OFF ON NR 1 ENGINE, IGNITION SWITCH IN RT POSITION.  ACFT GROUNDED. AFTER RETURNING TO GATE ACCOMPLISHED ENGINE IGNITION TEST IAW AMM 74-00-00-750-801-FQQ, NO FAULTS FOUND.  STARTED NR 1 ENGINE WITH LT AND RT IGNITION SYS, STARTS WERE NORMAL.  NO HISTORY 30 DAYS.  GROUND FUNCTIONAL TEST NORMAL.
